# SDR USAA950461

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408US
- Make and model: Boeing 737401
- Aircraft serial: 23878
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PVD - ROWS 10, 11, 12L AISLE MARKER EMERGENCY LIGHTS INOPERATIVE AND EMERGENCY LIGHT FOR LEFT ESCAPE WINDOW INOPERATIVE.  MAINTENANCE REPLACED FUSE IN BATTERY PACK M1479 AT STATION 598.  (W)
